A limit theorem with strong mixing in banach space and two applications to stochastic differential equations

G. C. Papanicolaou, Srinivasa Varadhan

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)497-524
Number of pages28
JournalCommunications on Pure and Applied Mathematics
Volume26
Issue number4
DOIs
StatePublished - 1973

Fingerprint

Strong Mixing
Banach spaces
Limit Theorems
Stochastic Equations
Differential equations
Banach space
Differential equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A limit theorem with strong mixing in banach space and two applications to stochastic differential equations. / Papanicolaou, G. C.; Varadhan, Srinivasa.

In: Communications on Pure and Applied Mathematics, Vol. 26, No. 4, 1973, p. 497-524.

Research output: Contribution to journalArticle

@article{a4022bf50d004c68842f76bcba708ace,
title = "A limit theorem with strong mixing in banach space and two applications to stochastic differential equations",
author = "Papanicolaou, {G. C.} and Srinivasa Varadhan",
year = "1973",
doi = "10.1002/cpa.3160260405",
language = "English (US)",
volume = "26",
pages = "497--524",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "4",

}

TY - JOUR

T1 - A limit theorem with strong mixing in banach space and two applications to stochastic differential equations

AU - Papanicolaou, G. C.

AU - Varadhan, Srinivasa

PY - 1973

Y1 - 1973

UR - http://www.scopus.com/inward/record.url?scp=84980168193&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84980168193&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160260405

DO - 10.1002/cpa.3160260405

M3 - Article

AN - SCOPUS:84980168193

VL - 26

SP - 497

EP - 524

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 4

ER -